# SDR SIMA200224006

- Difficulty date: August 14, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N373AE
- Make and model: Saab 340B
- Aircraft serial: 340B373
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, FOUND DAMAGE NOTED ON THE RIGHT FLOOR OF THE COCKPIT OUTBOARD OF THE COPILOTS SEAT TRACK.  REMOVED THE DAMAGE BY A CUT OUT.  PERFORMED AN EDDY CURRENT INSPECTION OF THE CUT OUT WITH NO DEFECTS NOTED.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS004217 REV A AND STANDARD SAB 340 SRM 72LKS 3079 REV 40 PRACTICES.  (M)
